# SDR CALA2018050201216

- Difficulty date: May 2, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 63,588 hours, 22,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 21-34 AND DOOR 2R EMERG EXIT LIGHTS INOP INSPECTED EMERGENCY BATTERY PACK 1695, SECURED BATTERY TO PACK AND REPLACED FUSE, OPS CHECKS GOOD. OK TO CONTINUE.
